MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 1X24 STRIPS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 1X24 STRIPS; PROTHROMBIN TIME MONITOR
Catalog Number 07797826160
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was requested for investigation.The test strip retention samples passed the internal inspection and complies with specifications.The investigation is ongoing.
 
Event or Problem Description
We received an allegation that the coaguchek xs pt test 1x24 strips box and bottle expiration dates, and the test strip box and the code on the test strip do not match.The reporter stated that the box's expiration date is 31-jul-2025, and the bottle's is 30-apr-2025; the test strip code on the box is 138, and the code on the test strip is 117.The reporter did not use the test strips.
 
Additional Manufacturer Narrative
The investigation noted that test strip lot number 75620718 has a manufacturing date of feb-2024, with a code key of s_146; test strip lot number 73986215 has a manufacturing date of nov-2023, with a code key of s_138; and test strip lot number 678099 has a manufacturing date of jan-2023, with a code key of s_117 and an expiration date of jul-2024.The investigation determined that a package mix-up is extremely unlikely, as the manufacturing dates of the two lots are more than two months apart.The investigation did not identify a product problem.

Brand Name
COAGUCHEK XS PT TEST 1X24 STRIPS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22307149
Report Number1823260-2025-01912
Device Sequence Number8705552
Product Code GJS
UDI-Device Identifier04015630946471
UDI-Public04015630946471
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K060978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number07797826160
Device Lot Number75620718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown